# SDR DALA2023061204731

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N939DG
- Make and model: Boeing 737-9
- Aircraft serial: 38684
- Aircraft time: 21,728 hours, 15,561 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2807853) FORWARD CARGO BAY HAS A DENT ON L/H FRAME AT STA 500G STR 26. REPAIRED FWD CARGO FRAME STA 500G LH STR 26 IAW B737 SRM 53-30-07-2R-1. DENT ON L/H FRAME STA 500G STR 26.
